Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (940 KB) | Table of Contents | PRIMS summary
Volume 32, Issue 3, 1996, pp. 493–502
DOI: 10.2977/prims/1195162853

An Application of Orthoisomorphisms to Non-Commutative Lp-Isometries

Keiichi Watanabe[1]

(1) Department of Mathematics, Niigata University, 8050 Ikarashi 2-no-cho, Nishi-ku, 950-2181, NIIGATA, JAPAN

We prove that if there exists an into linear isometry between non-commutative Lp-spaces then there exists an into Jordan * -isomorphism between underlying von Neumann algebras, as an application of Araki-Bunce-Wright's theorem concerning the characterization of orthogonality preserving positive maps between preduals. Moreover, we determine the structure of a linear non-commutative Lp-isometry when it is surjective and *-preserving.

Keywords:

Watanabe Keiichi: An Application of Orthoisomorphisms to Non-Commutative Lp-Isometries. Publ. Res. Inst. Math. Sci. 32 (1996), 493-502. doi: 10.2977/prims/1195162853